# SDR AALA202402216222

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 34,714 hours, 14,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY BIFOLD DOOR IS VERY DIFFICULT TO SLIDE IN TRACK (OPEN AND CLOSE) AND WILL NOT COMPLETELY CLOSE. CLEANED AND LUBRICATED LAVATORY E DOOR AS REQUIRED.
